# SDR CA020503006

- Difficulty date: April 29, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 10,605 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: F5348614400200
- Condition: Missing
- Location: Water Service
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) POTABLE WATER SERVICE PANEL MISSING ON ARRIVAL IN YYZ. MAINTENANCE RELEASED THE AIRCRAFT IN ACCORDANCE WITH CDL 52-7.
